MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Merlin@home, RF telemetry basic; Pulse Generator, Permanent, Implantable

Abbott Medical (CRM-Sylmar) Merlin@home, RF telemetry basic; Pulse Generator, Permanent, Implantable
Model Number EX1150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The external device was returned.During device analysis charring was observed.
 
Additional Manufacturer Narrative
The field complaint of the transmitter having a broken usb port was verified.The visual inspection revealed no physical or burn damage to the outer plastic housing of the transmitter.Additionally, the visual inspection revealed that the outer casing of the ac power adapter was melted.The plug adapter (prongs) was removed, and no burn or physical damage was noted on the green contact strips.The unit was plugged in to the working ac power outlet and the unit powered on successfully.Additionally, the unit exhibited keypad led issues where the only two leds that worked were the 1st and 2nd.All the other icons and leds failed to illuminate, which would have made the delete data process unverifiable.Unable to perform delete data process due to the broken usb port.Upon further inspection, there was no damage to the main printed circuit board (pcb)/inner housing of the transmitter or to the main pcb/inner casing of the ac power adapter.In conclusion, the transmitter did exhibit hardware failure with the keypad where several leds/icons failed to work properly, the melted outer casing did not impede or affect functionality of the unit, and the usb port was broken making the delete data process unable to be performed.

Brand Name
Merlin@home, RF telemetry basic
Common Device Name
Pulse Generator, Permanent, Implantable
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50347321
Report Number2017865-2026-17553
Device Sequence Number17658294
Product Code NVZ
UDI-Device Identifier05414734504799
UDI-Public(01)05414734504799(10)
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX1150
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown